Bohman's conjecture related to a sum packing problem of Erdos

Ahlswede R, Aydinian H, Khachatrian LH (2004)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 132(05): 1257-1266.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Band
132
Zeitschriftennummer
05
Seite
1257-1266
ISSN
PUB-ID

Zitieren

Ahlswede R, Aydinian H, Khachatrian LH. Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2004;132(05):1257-1266.
Ahlswede, R., Aydinian, H., & Khachatrian, L. H. (2004). Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 132(05), 1257-1266. doi:10.1090/S0002-9939-03-07188-0
Ahlswede, R., Aydinian, H., and Khachatrian, L. H. (2004). Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 132, 1257-1266.
Ahlswede, R., Aydinian, H., & Khachatrian, L.H., 2004. Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 132(05), p 1257-1266.
R. Ahlswede, H. Aydinian, and L.H. Khachatrian, “Bohman's conjecture related to a sum packing problem of Erdos”, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 132, 2004, pp. 1257-1266.
Ahlswede, R., Aydinian, H., Khachatrian, L.H.: Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 132, 1257-1266 (2004).
Ahlswede, Rudolf, Aydinian, Haratyun, and Khachatrian, LH. “Bohman's conjecture related to a sum packing problem of Erdos”. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 132.05 (2004): 1257-1266.